MathSciNet Relay Station
MathSciNet bibliographic data
MR2990212 49K40 (49J52 90C29 90C46)
Zhu, S. K.; Li, S. J.; Xue, X. W. Strong Fermat rules for constrained set-valued optimization problems on Banach spaces. Set-Valued Var. Anal. 20 (2012), no. 4, 637–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement